Y. André, Period mappings and differential equations : from C to C p, 2003.

M. Baker, S. Payne, and J. Rabinoff, Nonarchimedean geometry, tropicalization, and metrics on curves, Algebraic Geometry, vol.3, issue.1, 2011.
DOI : 10.14231/AG-2016-004

M. Baker and R. Rumely, Potential theory and dynamics on the Berkovich projective line, volume 159 of Mathematical Surveys and Monographs, 2010.

V. Berkovich, Spectral theory and analytic geometry over non-Archimedean fields. Number 33 in Mathematical Surveys and Monographs, 1990.

V. Berkovich, ??tale cohomology for non-Archimedean analytic spaces, Publications math??matiques de l'IH??S, vol.105, issue.1, pp.5-161, 1993.
DOI : 10.1007/BF02712916

V. Berkovich, Smooth p-adic analytic spaces are locally contractible. ii. In Geometric aspects of Dwork theory, volume I, pp.293-370, 2004.
DOI : 10.1007/s002220050323

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

V. Berkovich, Integration of one-forms on p-adic analytic spaces, Annals of Mathematical Studies, vol.162, 2006.
DOI : 10.1515/9781400837151

J. Bertin, Obstructions locales au rel??vement de rev??tements galoisiens de courbes lisses, Comptes Rendus de l'Acad??mie des Sciences - Series I - Mathematics, vol.326, issue.1, pp.55-58, 1998.
DOI : 10.1016/S0764-4442(97)82712-7

F. Bleher, T. Chinburg, B. Poonen, and P. Symonds, Automorphisms of Katz-Gabber covers (preliminary version) Available at http, 2014.

S. Bosch, U. Güntzer, and R. Remmert, Non-Archimedean analysis. A systematic approach to rigid analytic geometry, Number 261 in Grundlehren der Mathematischen Wissenchaften, 1984.

I. Bouw and S. Wewers, The local lifting problem for dihedral groups, Duke Mathematical Journal, vol.134, issue.3, pp.421-452, 2006.
DOI : 10.1215/S0012-7094-06-13431-2

I. Bouw and S. Wewers, Group actions on curves and the lifting problem. Notes for the Arizona Winter School Available online at http://swc.math.arizona, 2012.

I. Bouw, S. Wewers, and L. Zapponi, Deformation data, Belyi maps, and the local lifting problem, Transactions of the American Mathematical Society, vol.361, issue.12, pp.6645-6659, 2009.
DOI : 10.1090/S0002-9947-09-04773-4

L. Hugo-brewis and S. Wewers, Artin characters, Hurwitz trees and the lifting problem, Mathematische Annalen, vol.176, issue.1, pp.711-730, 2009.
DOI : 10.1007/s00208-009-0374-0

A. Chambert-loir and A. Ducros, Formes différentielles réelles et courants sur les espaces de Berkovich

T. Chinburg, R. Guralnick, and D. Harbater, Abstract, Compositio Mathematica, vol.144, issue.04, pp.849-866, 2008.
DOI : 10.1112/S0010437X08003515

T. Chinburg and P. Symonds, An element of order 4 in the Nottingham group, at the prime 2

G. Chinello and D. Turchetti, Weil Representation and Metaplectic Groups over an Integral Domain, Communications in Algebra, vol.137, issue.6, 2013.
DOI : 10.1007/978-3-642-61945-8

URL : https://hal.archives-ouvertes.fr/hal-00860947

R. Coleman, Torsion points on curves In Galois representations and arithmetic algebraic geometry, Advanced Studies in Pure Mathematics, vol.12, pp.235-247

B. Conrad, Several approaches to non-archimedean geometry, Univ. Lecture Series, vol.45, pp.9-63, 2008.
DOI : 10.1090/ulect/045/02

A. Jong, ´ Etale fundamental group of non-Archimedean analytic spaces, Compos . Math, vol.97, pp.89-118, 1995.

A. Ducros, Espaces analytiques p-adiques au sens de Berkovich (Séminaire Bourbaki, exposé n.958). Astérisque, pp.137-176, 2007.

A. Ducros, Les espaces de Berkovich sont modérés (d'après E.Hrushovski et F.Loeser) -(Séminaire Bourbaki, exposé n.1056). Astérisque, 2013.

X. Faber, Topology and geometry of the Berkovich ramification locus for rational functions, II, Mathematische Annalen, vol.335, issue.5, pp.819-844, 2013.
DOI : 10.1007/s00208-012-0872-3

X. Faber, Topology and geometry of the Berkovich ramification locus for rational functions, I, Manuscripta Mathematica, vol.80, issue.3, 2014.
DOI : 10.1007/s00229-013-0611-4

C. Favre and J. Rivera-letelier, Th??orie ergodique des fractions rationnelles sur un corps ultram??trique, Proc. Lond, pp.116-154, 2010.
DOI : 10.1112/plms/pdp022

URL : http://arxiv.org/abs/0709.0092

B. Green and M. Matignon, Liftings of Galois covers of smooth curves, Compositio Mathematica, vol.113, issue.3, pp.237-272, 1998.
DOI : 10.1023/A:1000455506835

B. Green and M. Matignon, Order p automorphisms of the open disk over a p-adic field, Journal of the American Mathematical Society, vol.12, issue.01, pp.269-303, 1999.
DOI : 10.1090/S0894-0347-99-00284-2

A. Grothendieck, RevêtementsRevêtementsétales et groupe fondamental (SGA 1), volume 224 of Lecture Notes in Math, 1964.

W. Gubler, Local heights of subvarieties over non-archimedean fields, Journal f??r die reine und angewandte Mathematik (Crelles Journal), vol.1998, issue.498, pp.61-113, 1998.
DOI : 10.1515/crll.1998.054

Y. Henrio, Arbres de Hurwitz et automorphismes d'ordre p des disques et couronnes p-adiques formels, 1999.
DOI : 10.1016/s0764-4442(99)80459-5

E. Hrushovski and F. Loeser, Non-Archimedean tame topology and stably dominated types, 2013.
DOI : 10.1515/9781400881222

URL : http://arxiv.org/abs/1009.0252

R. Huber, Swan representations associated with rigid analytic curves, Journal f??r die reine und angewandte Mathematik (Crelles Journal), vol.2001, issue.537, pp.165-234, 2001.
DOI : 10.1515/crll.2001.063

K. Kedlaya, Abstract, Nagoya Mathematical Journal, vol.595, pp.111-165, 2013.
DOI : 10.1090/S0894-0347-05-00481-9

F. Lemmermeyer, Reciprocity Laws: from Euler to Eisenstein, 2000.
DOI : 10.1007/978-3-662-12893-0

E. Lepage, Tempered fundamental group and metric graph of a Mumford curve

J. Lubin, Torsion in the Nottingham group, Bulletin of the London Mathematical Society, vol.43, issue.3, pp.547-560, 2011.
DOI : 10.1112/blms/bdq120

M. Matignonp, p-groupes abéliens de type

J. Williard, M. , and D. Husemoller, Symmetric bilinear forms, 1973.

A. Minguez, Correspondance de Howe -modulaire : paires duales de type II. preprint, 2012.

S. Mochizuki, Semi-graphs of Anabelioids, Publications of the Research Institute for Mathematical Sciences, vol.42, issue.1, pp.819-881, 2004.
DOI : 10.2977/prims/1166642064

C. Moore, Group extensions ofp-adic and adelic linear groups, Publications math??matiques de l'IH??S, vol.111, issue.2, pp.5-74, 1969.
DOI : 10.1007/BF02698923

A. Obus and S. Wewers, Cyclic extensions and the local lifting problem, Annals of Mathematics, vol.180, issue.1, 2013.
DOI : 10.4007/annals.2014.180.1.5

F. Oort, Lifting algebraic curves, abelian varieties, and their endomorphisms to characteristic zero, Algebraic Geometry, pp.165-195, 1985.
DOI : 10.1090/pspum/046.2/927980

F. Oort and J. Tate, Group schemes of prime order, Ann. Scient. Ec. Norm. Sup, vol.3, pp.1-21, 1970.

G. Pagot, Fp-espaces vectoriels de formes diff??rentielles logarithmiques sur la droite projective, Journal of Number Theory, vol.97, issue.1, pp.58-94, 2002.
DOI : 10.1006/jnth.2002.2806

URL : http://doi.org/10.1006/jnth.2002.2806

S. Payne, Analytification is the limit of all tropicalizations, Mathematical Research Letters, vol.16, issue.3, pp.543-556, 2009.
DOI : 10.4310/MRL.2009.v16.n3.a13

F. Pop, The Oort lifting conjecture for covering of curves, Annals of Math, vol.180, pp.1-38, 2014.

M. Raynaud, . Géométrie-analytique-rigide-d-'après-tate, and . Kiehl, Table ronde d'analyse non-Archimedienne, Bull. Soc. Math. Fr, vol.3940, pp.319-327, 1974.

M. Raynaud, p-groupes et r??duction semi-stable des courbes, The Grothendieck Festschrift, pp.179-197, 1990.
DOI : 10.1007/978-0-8176-4576-2_7

P. Roquette, Absch???tzung der Automorphismenanzahl von Funktionenk???rpern bei Primzahlcharakteristik, Mathematische Zeitschrift, vol.10, issue.1-4, pp.157-163, 1970.
DOI : 10.1007/BF01109838

J. Serre, Representations Linéaires des Groupes Finis, 1967.

R. Steinberg, Lectures on chevalley groups, 1967.
DOI : 10.1090/ulect/066

M. Temkin, On local properties of non-Archimedean analytic spaces, Mathematische Annalen, vol.318, issue.3, pp.585-607, 2000.
DOI : 10.1007/s002080000123

M. Temkin, On local properties of non-Archimedean analytic spaces II, Israel Journal of Mathematics, vol.318, issue.1, pp.1-27, 2004.
DOI : 10.1007/BF02786625

A. Thuillier, Théorie du potentiel sur les courbes en géométrie analytique

. Archimédienne, ApplicationsàApplicationsà la théorie d'Arakelov, 2005.

M. Vignéras, Arithmétique des Algèbres de Quaternions, Lecture notes in Mathematics, vol.800, 1980.
DOI : 10.1007/BFb0091027

M. Vignéras, Représentations -modulaires d'un groupe réductif p-adique avec = p, Progress in Mathematics Birkhäuser, vol.137, 1996.

A. Weil, Sur certains groupes d'op??rateurs unitaires, Acta Mathematica, vol.111, issue.0, pp.143-211, 1964.
DOI : 10.1007/BF02391012

A. Weil, Basic Number Theory, 1974.